Construction of an analytic solution for one class of Langevin-type equations with orthogonal random actions
Abstract
We find an analytic representation of a solution of the Itô-Langevin equations in R 3 with orthogonal random actions with respect to the vector of the solution. We construct a stochastic process to which the integral of the solution weakly converges as a small positive parameter with the derivative in the equation tends to zero.Downloads
Published
25.04.1998
Issue
Section
Short communications
How to Cite
Dubko, V. A., and E. V. Chalykh. “Construction of an Analytic Solution for One Class of Langevin-Type Equations With Orthogonal Random Actions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 4, Apr. 1998, pp. 588–589, https://umj.imath.kiev.ua/index.php/umj/article/view/4928.